# SDR GLBA2002105

- Difficulty date: July 10, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- Aircraft time: 15,637 hours, 20,170 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 1143800515
- Part serial: 313
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 15,641 hours, 20,176 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL WARNING SOUNDED AT 220 KNOTS INDICATED AIR SPEED AOG IN DEN.  REPLACED STALL WARNING COMPUTER, OPS CHECKED SYSTEM SATISFACTORY.
